MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 314-13-22
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2019.The patient was revised on (b)(6) 2023.It appears as though the glenoid failed.It looks like the poly sheared off at the center peg junction.The patient was converted to a reverse shoulder.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.D10: 5753922 300-30-08 - equinoxe preserve stem 8mm; 5975579 300-51-15 - 1.5 short fa rep plt kit; 5995798 310-01-44 - equinoxe, humeral head short, 44mm (alpha); 5941178 314-13-22 - equinoxe cage glenoid s, post aug, left; 4869279 315-35-00 - glnd kwire; 6032249 531-78-20 - shoulder gps hex pins kit.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of the center cage/center polyethylene peg detaching from the polyethylene body possibly as a result of off-axis drilling, incomplete seating of the cage glenoid during implantation, patient-related conditions, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation, and immediate post-operative radiographs of the index surgery and pre-revision radiographs were unable to be obtained.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16766277
Report Number1038671-2023-00743
Device Sequence Number15165975
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2024
Device Model Number314-13-22
Device Catalogue Number314-13-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer08/28/2023
05/12/2026
06/03/2026
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date09/11/2023
05/29/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale